# SDR AALA202103049004

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 64,556 hours, 24,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: L1 Mooring
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR L1 WILL NOT ARM HOLDING PRESSURE ON ARM HANDLE, DOOR PAGE SHOWS ARMED, RELEASE PRESSURE AND DOOR ARM INDICATION EXTINGUISHES SHOWING NOT ARMED. REPOSITIONED MOORING LINE STOWAGE FLAP ON UNDER SIDE OF 1L SLIDE PACK.
